Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Discriminatory solutions of $n$-person games

Author: Guillermo Owen
Journal: Proc. Amer. Math. Soc. 17 (1966), 653-657
MSC: Primary 90.70
MathSciNet review: 0194209
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Donald B. Gillies, Solutions to general non-zero-sum games, Contributions to the theory of games, Vol. IV, Annals of Mathematics Studies, no. 40, Princeton University Press, Princeton, N.J., 1959, pp. 47–85. MR 0106116
  • Michael H. Hebert, The doubly discriminatory solutions of four person constant-sum games, Advances in game theory, Princeton Univ. Press, Princeton, N.J., 1964, pp. 345–375. MR 0163779
  • G. Owen, On a class of discriminatory solutions to simple games, Abstract 604-21, Notices Amer. Math. Soc. 11 (1964), 51. Lloyd Shapley, Notes on $N$-person games. VI. On solutions that exclude one or more players, The Rand Corporation Research Memorandum RM-2533, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society